MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH ASTRATECH IMPL EV 4.8PC 11MMOS; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH ASTRATECH IMPL EV 4.8PC 11MMOS; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 26413
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our experience in the investigation of similar complaints.Product return is requested, and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that a patient experienced a dental implant fracture.Infection at the level of tooth 36.Upon opening the area, a fragment of the implant was found to be fractured.The fractured piece was suctioned out.No fracture was visible on the x-ray image.

Brand Name
ASTRATECH IMPL EV 4.8PC 11MMOS
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24482319
Report Number3013111692-2026-07480
Device Sequence Number13339284
Product Code DZE
UDI-Device Identifier07392532235948
UDI-Public07392532235948
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130999
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number26413
Device Lot Number482597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/25/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown